# SDR CA141031001

- Difficulty date: August 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Chip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CHIP LIGHT ILLUMINATED AND BOTH CHIP DETECTORS HAD MORE THAN PERMISSIBLE AMOUNT AND DIMENSIONS OF CHIPS.  ENGINE SENT, INFORMATION RECEIVED SAYS TORQUEMETER BEARING FAILURE.
